Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took MDMA forcefully. Feeling brain dead, splurred speech. Brain damage done?

Hello, I have recently made the biggest mistake of my life. I have been pushed down with t peer pressure in to actually doing MDMA, half a gram of it. Towards the end my heart was racing at well over 200BPM I felt as if it sort of dropped ( the heart ) at which I also dropped to the floor and started thinking I was having a heart attack , maybe I was. For the rest of the day my heart ached and hurt. It s been a week now and I have been worrying the entire time, sleeping poorly and feel brain dead which is what worries me the most. I am generally a very sharp and logical person studying Engineering in University but now even after an entire week I feel like I have slurred speech and can t think properly. Such as I would walk in to a room with a request of getting a red towel. I saw an orange towel and instead of thinking logically and grabbing it I instead shouted out There is no red towel here my heart has been aching daily since. I feel like death. It s just my head that worries me the most...after an entire week I feel brain dead. Do you think I am permanently over pretty much. My brain is damaged and gone? Thank you.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. MDMA or ecstasy can cause you to have these feelings of out of body experiences or depersonalization and derealization when you are high on the substance. I also believe that your speech may be affected during the acute phase and long term use may lead to irreversible brain damage. I also believe that you should be worried about your medical health. I also think that you may need to consult with a psychiatrist to get the appropriate testing and studies done as well as treatment initiated in a setting that would not let you access to drugs. Rehabilitation will help improve your condition. I wish you the very best in your recovery.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor